Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 186361, 10 pages
http://dx.doi.org/10.1155/2012/186361
Research Article

Existence of Almost Periodic Solutions to 𝑁 th-Order Neutral Differential Equations with Piecewise Constant Arguments

Department of Mathematics, Huizhou University, Huizhou 516007, China

Received 12 November 2011; Accepted 12 December 2011

Academic Editor: Simeon Reich

Copyright © 2012 Rong-Kun Zhuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rong-Kun Zhuang, “Existence of Almost Periodic Solutions to th-Order Neutral Differential Equations with Piecewise Constant Arguments,” Abstract and Applied Analysis, vol. 2012, Article ID 186361, 10 pages, 2012. doi:10.1155/2012/186361